# SDR UIEA200500060

- Difficulty date: April 22, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680C2B2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Contaminated
- Location: Oil Press Xmittr
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NR2 ENGINE OIL PRESSURE DROPPED BELOW RED LINE-ENGINE SHUTDOWN.  T/S IAW MM.  CLEANED OIL PRESSURE TRANSMITTER CONNECTOR.  ENGINE GROUND RUN PERFORMED ALL WORKING NORMAL. (K)
